# SDR CA140807008

- Difficulty date: August 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 31573
- Condition: Failed
- Location: Nr 3 Main Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF NR 3 MLG WHEEL ASSEMBLY DURING LANDING PHASE. AIRCRAFT REMAINED ON RUNWAY AND ARRANGEMENTS ARE BEING MADE TO MOVE AIRCRAFT TO HANGAR. NO INJURIES WERE REPORTED. AIRCRAFT IS UNSERVICEABLE.  RECORDS SHOW THAT NR 3 WHEEL ASSEMBLY WAS REPLACED ON AUG-05.  AIRCRAFT PERFROMED 4 LEGS - WHEEL AND BEARING ASSEMBLY INSTALLED ON AUG 5,BEARING FAILED ON AUG 6
